Clackamas County Public Health Advisory Council

Monday, June 16, 2025 Meeting: 5:30 – 7:30 p.m.

Public Services Building, Ste. 369 2051 Kaen Road, Oregon City



Contact: For questions regarding the Public Health Advisory Council: Jamie Zentner, <u>izentner@clackamas.us</u>

Please note: all Public Health Advisory Council and committee meetings are recorded. By participating in the meeting, you agree to be recorded.

## **Group Agreement:**

- Meetings are meaningful, action focused while making time for follow-up and further analysis.
- Stay on point and on time.
- ❖ Don't stay confused ask for clarification, avoid acronyms.
- Address the problem, not the person, be respectful.
- ❖ Assume best intentions and recognize impact.
- Move up and move back accordingly. Recognize that It can be just as challenging for someone to step forward as it is to step back.
- Bring respectful passion to the meetings.
- Learn from previous experiences and focus on moving forward. Slow down to support full participation by all group members.
- Stay engaged, speak your truth, and hear the truth of others.
- Expect and accept non-closure.
- It's ok to experience discomfort.
- ❖ Acknowledge intent.
- \* Remember our interdependence and interconnectedness and share responsibility for the success of our work together.
- When speaking introduce yourself and if referring to a comment in the chat, share the content of the chat.

|      | Topic  | Objective                              | Motion/<br>Vote      | Presenter                         | Time  |
|------|--|--|----------------------|-----------------------------------|---|
| I.   | Call to Order  | Welcome to PHAC members and visitors   | N/A                  | Co-Chair Knox                     | 5:30 – 5:32 p.m.<br>2 minutes                                       |
| II.  | Introductions & Ice Breaker<br>Acknowledge group<br>agreements | Activity to get better acquainted      | N/A                  | Co-Chair Smith<br>All participate | 5:32 – 5:47 p.m.<br>15 minutes                                      |
| III. | Public Input   | Public Input                           | N/A                  | Co-Chair Knox<br>Public           | 5:47 – 5:53 p.m.<br>3 minutes per<br>individual/<br>6 minutes total |
| IV.  | Agenda approval  | Are there any additions to the agenda? | X<br>Second,<br>vote | Co-Chair Knox                     | 5:53– 5:56 p.m.<br>3 minutes  |

| Topic  | Objective  | Motion/<br>Vote      | Presenter   | Time                           |
|--|--|----------------------|---|--------------------------------|
| V. Minutes of Feb 10,2025 meeting  | Review minutes from previous PHAC meeting                | X<br>Second,<br>vote | Co-Chair Smith                                    | 5:56 – 5:59 p.m.<br>3 minutes  |
| VI. Director's Report  A. Clackamas County Public  Health Budget – FY 2026 | Update PHAC on fiscal year 2026 budget                   | N/A                  | Kim La Croix                                      | 5:59 – 6:14 p.m.<br>15 minutes |
| VII. Presentation: Population Health Trends in Clackamas County            | Learn about population health trends in Clackamas County | N/A                  | Lindsey Snyder, Jenny<br>Masculine                | 6:14 – 6:59<br>45 minutes      |
| VIII. Discussion: Population<br>Health Trends in Clackamas<br>County       | Group discussion on drivers of population health trends  | N/A                  | Jamie Zentner, Marc<br>Czornij<br>All participate | 6:59 – 7:14 p.m.<br>15 minutes |
| IX. 2025 Legislative Session update  | Learn about legislative updates                          | N/A                  | Armando Jimenez                                   | 7:14 – 7:24 p.m.<br>10 minutes |
| X. Call for new business   | New topics/issues<br>brought forward by<br>members       | X<br>Second,<br>vote | Co-Chair Smith                                    | 7:24 – 7:29 p.m.<br>5 minutes  |
| XI. Wrap-up and Adjournment  | What would you like to learn more about?                 | X<br>Second,<br>vote | Co-Chair Knox                                     | 7:29 – 7:30 p.m.<br>1 minute   |

| Future Meetings Time |                  | Topic                                     | Location |
|----------------------|------------------|---|----------|
| August 18, 2025      | 5:30 – 7:30 p.m. | Review draft of Health Equity Action Plan | Virtual  |
| October 20, 2025     | 5:30 – 7:30 p.m. | Approval of Health Equity Action Plan     | Virtual  |
| December 15, 2025    | 5:30 – 7:30 p.m. |   | Virtual  |
|                      |                  |   |          |